# SDR CA010531005

- Difficulty date: April 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 10,359 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Receptacle
- Part number: EO390DD03S2B11B
- Condition: Faulty
- Location: Fusleage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FORWARD CABIN CONDITION TRIM AIR VALVE SYSTEM AT FAULT, ECAM MESSAGE, LONG HISTORY, MINIMUM EQUIPMENT LIST 21-63-02 APPLIED. ON TROUBLESHOOTING, FOUND TRIM AIR VALVE CONNECTOR 1941VC RECEPTACLE & 1941VCA PLUG FOR ZONE CONTROLLER DAMAGED, BURNT PINS. ON TROUBLESHOOTING FOUND SHORT BETWEEN PIN 11A OF CONNECTOR AB AN PIN 5A OF AA CONNECTOR OF 8HK ZONE TEMPERATURE CONTROLLER. PULLING ON CONNECTOR 1941VC CAUSED ARCING AND DAMAGE TO CONNECTOR 1941VC AND VCA. THE FAULTY RECEPTACLE AND PLUG IS LOCATED BELOW CABIN FLOOR AT STATION 1290. REPLACED CONNECTOR 1941VC AND 1941 VCA, FORWARD CABIN CONDITION TRIM AIR SYSTEM TESTED, OPERATION NORMAL.
